# SDR WVER2013121752201

- Difficulty date: December 17, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N522L
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 17,781 hours, 12,498 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH67031372
- Condition: Corroded
- Location: Bs 329-340
- Part time: 17,781 hours, 12,498 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R IS CORRODED AT FOUR LOCATIONS BETWEEN FS 329 TO 340.
